# SDR QXEA2022061300218

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 11,384 hours, 7,083 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17B SEATBACK LOOSE ON AISLE SIDE.  BLOCKS EGRESS FROM SEATS 18A AND 18B. PLACED ON MEL. MEL CLEARED BY REPLACING 17B AISLE SEATBACK HINGE PIN SET SCREW REF E175 CMM 25-26-81 PAGE 10256 FIG 10 ITEM 85. RE-ALIGNED HINGE PIN INTO ARMREST BOSS AND TIGHTENED SET SCREW. SEAT NOW SECURE AND WORKS NORMAL. SEATBACK RECLINE OPS TEST GOOD REF E175 AMM 25-21-11-710-801-A. SEAT DOES NOT BLOCK EGRESS OF OTHER SEATS. RETURNED TO SERVICE.
